# SDR UPS06847330

- Difficulty date: July 5, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 3750497U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPT FS 660 RT SIDE OF KEEL BEAM TO FRAME ATTACH FITTING CRACKED IN INBD FLANGE LWR RADIUS.  REMOVED FITTING FROM RT SIDE OF KEEL BEAM AT FS 660 FWD ACCESSORY COMPT IAW SRM 51-1-20D.  LOCATED, DRILLED AND INSTALLED NEW FITTING AT STA 660 IAW SRM 51-1-20D, AND DWG 3750497U1.
